# SDR DXTA2021102250710

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 12,007 hours, 8,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN THE MAIN CABIN DOOR IS OPEN, IT DOES NOT FULLY EXTEND THE EXTENSION GUIDE RODS.  THERE IS A LITTLE BOUNCE AS PEOPLE BOARD AND DEPLANE FROM THE DOOR MOVING SLIGHTLY UP AND DOWN (NOT THE AIRPLANE SHOCKS).  SEEMS IT COULD BE A TRIP HAZARD AS THE DOOR IS NOT "FIXED" IN THE OPEN POSITION.  ALSO, THE DOOR CLOSES VERY "FIRMLY".  THE WHOLE ASSEMBLY MAY NEED ADJUSTMENT. // SIGNOFF// READJUSTED MAIN CABIN DOOR HANDLE OVERCENTER ROD AS REQUIRED WITH NO DEFECTS NOTED OPERATIONAL CHECK GOOD. IN REF TO CE-680 J MM 52-10-50
